Volume 15, issue 1 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Biharmonic functions on groups and limit theorems for quasimorphisms along random walks

Michael Björklund and Tobias Hartnick

Geometry & Topology 15 (2011) 123–143
Bibliography
1 R Azencott, Espaces de Poisson des groupes localement compacts, Lecture Notes in Math. 148, Springer (1970) MR0501376
2 P Billingsley, The Lindeberg–Lévy theorem for martingales, Proc. Amer. Math. Soc. 12 (1961) 788 MR0126871
3 M Burger, N Monod, Bounded cohomology of lattices in higher rank Lie groups, J. Eur. Math. Soc. $($JEMS$)$ 1 (1999) 199 MR1694584
4 D Calegari, scl, MSJ Memoirs 20, Math. Soc. Japan (2009) MR2527432
5 D Calegari, K Fujiwara, Combable functions, quasimorphisms, and the central limit theorem, Ergodic Theory Dynam. Systems 30 (2010) 1343 MR2718897
6 D Calegari, J Maher, Statistics and compression of scl arXiv:1008.4952
7 H Furstenberg, Noncommuting random products, Trans. Amer. Math. Soc. 108 (1963) 377 MR0163345
8 M Horsham, Central limit theorems for quasimorphisms on surface groups, PhD thesis, University of Manchester (2008)
9 M Horsham, R Sharp, Lengths, quasi-morphisms and statistics for free groups, from: "Spectral analysis in geometry and number theory" (editors M Kotani, H Naito, T Tate), Contemp. Math. 484, Amer. Math. Soc. (2009) 219 MR1500150
10 V A Kaĭmanovich, Double ergodicity of the Poisson boundary and applications to bounded cohomology, Geom. Funct. Anal. 13 (2003) 852 MR2006560
11 V A Kaĭmanovich, A M Vershik, Random walks on discrete groups: boundary and entropy, Ann. Probab. 11 (1983) 457 MR704539
12 J Komlós, A generalization of a problem of Steinhaus, Acta Math. Acad. Sci. Hungar. 18 (1967) 217 MR0210177
13 P B Larson, The filter dichotomy and medial limits, J. Math. Log. 9 (2009) 159 MR2679437
14 P A Meyer, Limites médiales, d'après Mokobodzki, from: "Séminaire de Probabilités, VII (Univ. Strasbourg, année universitaire 1971–1972)" (editors C Dellacherie, P A Meyer, M Weil), Lecture Notes in Math. 321, Springer (1973) 198 MR0404564
15 D Normann, Martin's axiom and medial functions, Math. Scand. 38 (1976) 167 MR0411973
16 J C Picaud, Cohomologie bornée des surfaces et courants géodésiques, Bull. Soc. Math. France 125 (1997) 115 MR1459300
17 W Stout, The Hartman–Wintner law of the iterated logarithm for martingales, Ann. Math. Stat. 41 (1970) 2158